# SDR 96ZZZM872

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Side Window
- Part number: 001A561A0000207
- Condition: Cracked
- Location: Rt
- Part time: 2,195 hours
- Component: Sierracin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

WHILE EN ROUTE TO DFW FROM CUU, THE FIRST OFFICERS SIDE WINDOW CRACKED FROM BOTTOM TO TOP.  THE AIRCRAFT LANDED AT DFW WITHOUT FURTHER INCIDENT.  IT WAS THEN FERRIED TO HOT UNPRESSURIZED WHERE THE WINDOW WAS REPLACED.  NORMALLY, THESE WINDOWS HAVE BEEN DELAMINATING.  THIS IS THE FIRST ONE THAT CRACKED.
